# SDR YENA2025093000973

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,277 hours, 608 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015511
- Part serial: 42364
- Condition: Faulted
- Location: Zone 400
- Part time: 3,368 hours, 626 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#423, JFK-LAX. (ETOPS) "ENG 2 FIRE LOOP A FAULT ON CLIM OUT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); FOLLOWED TSM 26-12-00-810-805-A AND FOUND ENG #2 CORE LOOP A FIRE/OVERHEAT DETECTOR ELEMENT NOT SECURED PROPERLY ON FOUR DOUBLE-HINGED CLAMPS ALSO COMPLETELY LOOSE ON LAST TWO DOUBLE-HINGED CLAMPS. RESECURED ALL SIX CLAMPS AND PERFORMED BITE TEST OF ENG#2 FIRE/OVERHEAT DETECTION WHICH WAS SUCCESSFUL. THIS CLEARS MDDR # 595847. PLACARD REMOVED. MX-4 UPDATED.
